Francisco Marhuenda-Hurtado

Full Professor. Director of Institute of Economics
+34 91 624 9366 Office: 15.2.43
- Currículum Vitae


Francisco Marhuenda es P.hD. in Mathematics from Roschester University in 1990. After working in Universities of Alicante, South Florida and Bielenfeld, he started as associated professor in UC3M in 1999 and two years later he got a position as full professor in the same University. In the period as researcher and teacher he has participated in several R+D projects in public and private sector of international relevance (See cv). He also has directed P.hD. Thesis.

Currently he is Director of Teaching and evaluator in the following journals: Econometrica, Economic Theory, Review of Economic Studies, European Economic Review, International Gamen Theory Review, Hournal of Public Economics, Journal of Public Economic Theory, Social Choice an dWelfare, Journal of Economics, The Scandinavian Journal of Economics, Spanis Economic Review, Investigaciones Económicas. He is also evaluator in the National Agency of Evaluation.

Selected Publications

Gomberg, A.M., Marhuenda, F., and Ortuño-Ortín, I. "Endogeneous Party Platforms: Stochastic Membership". Economic Theory 2016

Litan, C.M.,   Marhuenda, F., and Sudhölter, P. "Determinacy of Equilibrium in Outcome Game Forms" Journal of Mathematical Economics 60, 28-32   2015

Litan, C.M., and  Marhuenda, F "Determinacy of  Equilibrium Outcome   Distributions  for Zero Sum and Common Utility Games" Economics Letters Vol 115  152-154   2012

Kukushkin, N.S., Litan, C.M., Marhuenda, F "On the Generic Finiteness of Equilibrium Outcome Distributions in Bimatrix Game". Journal of Economic Theory Theory 139, 392-395   2008

Gomberg, A.M., Marhuenda, F., and Ortuño-Ortín, I. "Endogenous platforms: the case of many partie". International Journal of Game Theory   35 223-249 2007

Gomberg, A.M., Marhuenda, F., and Ortuño-Ortín, I. "Equilibrium in a Model of Endogeneous Political Party Formation". Economic Theory 24 373-394  2004

Recent Research

Litan, C.M.,   Marhuenda, F., and Sudhölter, P. "On the generic finiteness of equilibrium outcome distributions in bimatrix game forms" Annals of Operations Research forthcoming


Matemáticas para la Economía I Matemáticas para la Economía II Matemáticas Avanzadas para la Economía Game Theory (graduate) Teoría de Juegos (grado)